The day-of-the-week regularity in the stock markets of China
Chuck C. Y. Kwok and
Journal of Multinational Financial Management, 2001, vol. 11, issue 2, 139-163
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:11:y:2001:i:2:p:139-163
Access Statistics for this article
Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth
More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().